Opinion

... in response to Life After a Kidney Transplant
  1. Victor Rodriguez Victor Rodriguez United States says:

    That's a whole lot of extra wieght after transplant, the wieght could just be fluid wieght another possibility you've been given High doses of a steroid making your body retain fluid the higher the dose the more the body will retain.
    Our you on any water pills to help rid of the extra fluid? If you are be Sure to have a banana or an orange something high in potassium water pills makes the body rid of potassium frequently keep it monitoring your lab results a drug was prescribed to help my body rid of additional fluid the only problem I would urinate through out the entire night which was becoming a problem, regardless the transplanted kidney was working great dispite the few hour's of sleep I was actually getting, continue to elevate your legs and get second may even a third opinion .  Hope this helps!

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.